# SDR V0XD2017070502DP

- Difficulty date: May 9, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERIOR INTERCOSTAL LOWER AFT, IS CRACKED.    REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, 51-42-21,  AND 51-40-11
